# SDR USAA2011122100013

- Difficulty date: December 14, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 10,259 hours, 8,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR84, Z-490, Y272.  REPLACED SEAT TRACK AT FR84, Z-490, Y272 IAW EMBRAER DRAWING 170-65600-435 & EA 201448.
